side effects spironolactone (male)
I've been taking spironolactone for over a year now. I've just stopped taking it, as I was getting light headed most of the time if not all the time only when I had been lying down and getting back up. It has made my body develop breasts and i've tried losing weight as well, my stomach goes down and I lose weight but my man boobs keep getting bigger. My sex drivewas okay for about 6 months of being on a low dose (100mg). But as soon as it was upped to 300mg (3 tablets a day) my sex drive slowly declined, and now I've losted the sensation I used to get, and cant get erections. It's causing me a lot of emotional problems, and it broke up my relationship.
I would like to know how long it takes after stopping spironolactone for the erections and sensations to come back (weeks? months?) . Also how can I treat the man boobs problem?
I've also taking some testosterone 40mg spread over 2 days, as I read it spiro can effect testosterone levels. Nothings changed. Also tried supplements for sex drive and they don't really work.
Any information would be appreciated.